# SDR SWAA2015042238774

- Difficulty date: March 31, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 43,043 hours, 29,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5919707
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CORRODED AT BS 1057, LONGERON 29R.  R & R FITTING IAW SRM & DWG.
